Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A new uncountably categorical group

Author: Andreas Baudisch
Journal: Trans. Amer. Math. Soc. 348 (1996), 3889-3940
MSC (1991): Primary 03C35, 03C45, 03C60
MathSciNet review: 1351488
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an uncountably categorical group with a geometry that is not locally modular. It is not possible to interpret a field in this group. We show the group is CM-trivial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 03C35, 03C45, 03C60

Retrieve articles in all journals with MSC (1991): 03C35, 03C45, 03C60

Additional Information

Andreas Baudisch
Affiliation: 2. Mathematisches Institut, Freie Universität Berlin, Arnimallee 3, 14195 Berlin
Address at time of publication: Fachbereich Mathematik, Humboldt-Universität zu Berlin, Unter den Linden 6, 10099 Berlin, Germany

PII: S 0002-9947(96)01623-6
Received by editor(s): October 26, 1993
Received by editor(s) in revised form: March 10, 1995
Additional Notes: Heisenberg-Stipendiat der Deutschen Forschungsgemeinschaft
Article copyright: © Copyright 1996 American Mathematical Society